×

On holomorphic extendability of functions from part of the Lie sphere to the Lie ball. (Russian, English) Zbl 1035.32007

Sib. Mat. Zh. 44, No. 6, 1400-1406 (2003); translation in Sib. Math. J. 44, No. 6, 1105-1110 (2003).
Summary: We describe domains to which the Hua Loo-Keng-type integral for the Lie ball extends holomorphically. We obtain a criterion for the possibility of holomorphic extension of functions from part of the Lie sphere to the Lie ball.

MSC:

32D15 Continuation of analytic objects in several complex variables
PDF BibTeX XML Cite
Full Text: EuDML EMIS